# SDR 2008UALA05986

- Difficulty date: October 4, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 71,309 hours, 11,645 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL SECTION 19L TO 23L INOP.  REPLACED BATTERY CHARGER AND BATTERY.  OPS CHECKED, OK.
